# SDR SIMA20190628002

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,442 hours, 33,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131ASMI
- Part serial: 91398
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS OFF POSITION, THEN BATTERIES OFF WITH GPU CONNECTED STRIP OF EMERGENCY LIGHTS ILLUMIMNATING AT ROWS 7 - 11 . F/A PANEL ALSO HAS EMERGENCY LIGHTS TURNED OFF. C/A-REPLACED BATTERY HOLDER ASSY #3 IAW AMM 33-50-04. OPS CHECK GOOD PER AMM 33-50-00.
